Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1988, Volume 298, Number 2, Pages 347–351 (Mi dan7830)  

MATHEMATICAL PHYSICS

Symmetric properties of complex-valued nonlinear wave equations

W. I. Fushchych, I. A. Egorchenko

Mathematics Institute, Academy of Sciences of the Ukrainian SSR, Kiev

Full text: PDF file (245 kB)

English version:
Doklady Mathematics, 1988, 33:1, 36–38

Bibliographic databases:
UDC: 519.46:530.145
Presented: Н. Н. Боголюбов
Received: 02.12.1986

Citation: W. I. Fushchych, I. A. Egorchenko, “Symmetric properties of complex-valued nonlinear wave equations”, Dokl. Akad. Nauk SSSR, 298:2 (1988), 347–351; Dokl. Math., 33:1 (1988), 36–38

Citation in format AMSBIB
\Bibitem{FusEgo88}
\by W.~I.~Fushchych, I.~A.~Egorchenko
\paper Symmetric properties of complex-valued nonlinear wave equations
\jour Dokl. Akad. Nauk SSSR
\yr 1988
\vol 298
\issue 2
\pages 347--351
\mathnet{http://mi.mathnet.ru/dan7830}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=937129}
\zmath{https://zbmath.org/?q=an:0686.35082}
\transl
\jour Dokl. Math.
\yr 1988
\vol 33
\issue 1
\pages 36--38


Linking options:
  • http://mi.mathnet.ru/eng/dan7830
  • http://mi.mathnet.ru/eng/dan/v298/i2/p347

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:15
    Full text:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022